# SDR AALA20100721TUL07

- Difficulty date: July 21, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE STATION 1305 ABOVE LONGERON 19 RIGHT.  DENT FOUND TO BE WITHIN LIMITS PER SRM 53-04 FIG 38 SHEET 11 COND 1B.  DYE CHECKED NO CRACKS FOUND E58 1026761 TST 49590 CYL 25123, INSTALLED TWO ROW DOUBLER AS PER BOEING DRAWING SG09530001 AND SRM 53-04-02 THIS IS A PERMANENT REPAIR.
